# SDR 08FDEA00334

- Difficulty date: January 30, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip Cap
- Part number: A55176100004
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB TIP, TRAILING EDGE, CRACKED. REMOVED DAMAGE & APPLIED FIBERGLASS WET LAY UP IAW 55-14-11 FIGURE 203, DWG A551-  76100 & EA 6-5510-113014.
